ANNUAL MEETING


Annual Meeting

The Cal-Lab Meeting continues to be a prestigious MEMBERS ONLY meeting—an annual event where cutting-edge technology, trends and products are introduced. You must be a member to register to attend this meeting. Dues must be paid for the year that covers meeting dates.

Thursday, February 22, 2018


7:00 AM - 6:30 PM Registration Open

7:15 - 8:00 AM Continental Breakfast

8:00 - 8:15 AM Opening Announcements

8:15 - 9:15 AM
Are You on the Edge or the Ledge With Customer Care?
Sally Cordova
1 hour Professional Development
read more
9:15 - 10:30 AM
Digital Dentures Have Arrived! (A Panel Presentation)
Neal Russell, CDT (moderator); Lee Culp, CDT (Ivoclar Vivadent); Stephen Balshi (Dentsply Sirona); Andy Jakson (Kulzer)
1.5 hours Scientific
read more
10:30 - 10:45 AM Break

10:45 - 11:30 AM
Zirconia: What You Should Know
Paul Cascone
1 hour Scientific
read more
11:30 AM - 12:45 PM Lunch

12:45 - 1:30 PM
Digital Workflow Results in Increased FDA Oversight
Bennett Napier, CAE
1 hour Regulatory Standards
read more
1:30 - 2:15 PM
Implant Supported Full Arch: A Digital Nightmare or Great Opportunity?
Alexander Wuensche, CDT
1 hour Scientific
read more
2:15 - 3:00 PM
Closed Forum (Cal-Lab members ONLY)
1 hour Professional Development

3:00 - 3:15 PM Break

3:15 - 4:00 PM
Keynote Session
State of the Industry: Where We Are, Where We Are Headed

Judy Fishman & Jessica Fila
1 hour Professional Development
read more
4:00 - 6:30 PM Cal-Lab Exhibits Open
Horizontal Line Seperator

Friday, February 23, 2018


7:15 AM - 1:15 PM Registration Open

7:15 - 8:00 AM Continental Breakfast

8:00 - 8:45 AM
Diagnostic Design in the Digital World... Explore the Possibilities
Matt Roberts
1 hour Scientific
read more
8:45 - 9:30 AM
Removable Impressions and Bites and How To Communicate Effectively With Dentists and Demand Their Respect!
Joseph D. Massad, DDS
1 hour Scientific
read more
9:30 - 10:00 AM
What’s New 2018
Jeff Stronk
0.5 hour Professional Development
read more
10:00 - 10:15 AM Break

10:15 - 11:00 AM
Closed Forum (Cal-Lab members ONLY)
1 hour Professional Development

11:00 AM - 12:30 PM
Keynote Session
Becoming A Category of One

Joe Calloway
1.5 hours Professional Development
read more
12:30 - 12:45 PM
Closing Announcements & Door Prize Drawings